# SDR GTIA201910134691

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 9,388 hours, 4,196 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMELLING DIRTY SOCKS IN CABIN WHILE IN APPROACH PHASE. TURNED OFF PACK 2 AND COMPLIED WITH PROCEDURE. ODOR WAS ELIMINATED AND NO FURTHER PROBLEMS.-PERF TSM 05-50-00-810-831, IDENTIFY CABIN ODOR. COULD NOT DUPLICATE CABIN ODOR. PERF ENG RUNS AMM 71-00-00 AND PACKS OPERATION IAW AMM 21-61-00. NO DEFECTS FOUND.
